Communications in Mathematical Physics

Removable singularities in Yang-Mills fields

Karen K. Uhlenbeck

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 83, Number 1 (1982), 11-29.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920742

Mathematical Reviews number (MathSciNet)
MR0648355

Zentralblatt MATH identifier
0491.58032

Subjects
Primary: 53C05: Connections, general theory
Secondary: 58E20: Harmonic maps [See also 53C43], etc. 81E10

Citation

Uhlenbeck, Karen K. Removable singularities in Yang-Mills fields. Comm. Math. Phys. 83 (1982), no. 1, 11--29. https://projecteuclid.org/euclid.cmp/1103920742


Export citation